MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Codes Failure to Pump (1502); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the pump is defective.This was noticed after the surgery.There was no harm for the patient, operator or third party reported.Also there was no case involvement reported.No further information received.Update avoe 12-jun-2024 further information was provided that the error occurred during an arthroscopy surgery on the (b)(6) 2024.During operation the surgeon was not satisfied with the suction of the device.The suction tubing was unhooked again and re-hooked.Unfortunately without success.As a result of all this, the other tubing (inlet) naturally became unsterile.The pump was stopped and the other tubing was also replaced.After this, the pump could no longer be started (the device was running but no longer showed any reaction).A second as tower was used and the surgeon was able to complete the surgery successfully.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.The tubings ar-6420, ar-6425 and ar-6430 with unknown lot numbers were used with the pump.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is user error due to disconnecting/reconnecting tubing which may result in pump pressure errors.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19586707
Report Number1220246-2024-06339
Device Sequence Number7278936
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public00888867039322
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown